On estimations of solutions of one convolution type equation

  • B.V. Vynnytskyi Ivan Franko State Pedagogical University, 24 Franka str., 82100, Drohobych, Ukraine
  • V.M. Dilnyi Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: weighted Hardy space, convolution equation, outer function, cyclic function
Published online: 2013-06-18


We consider a convolution type equation in a semi-strip for the functions belonging to the Hardy-Smirnov space. Estimations of solutions are obtained in terms of analytic continuation.

Article metrics
PDF downloads: 109
Abstract views: 232
How to Cite
Vynnytskyi B., Dilnyi V. On Estimations of Solutions of One Convolution Type Equation. Carpathian Math. Publ. 2013, 5 (1), 30-35.

Most read articles by the same author(s)